# SDR 7C7A2023090900050

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,853 hours, 63,873 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 108458
- Condition: Failed
- Location: Unknown
- Part time: 57,853 hours, 63,873 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESS FAILURE @FL230 CABIN CLIMBED RAPIDLY AND DID NOT RESPOND TO QRH STEPS. CONTINUED FLIGHT UN-PRESSURIZED W/ CONTROLLER UNRESPONSIVE IN AUTO MODE. R/R CABIN PRESSURE CONTROLLER
